Journal of the Mathematical Society of Japan

Wandering subspaces and the Beurling type theorem, III

Kei-Ji IZUCHI, Kou-Hei IZUCHI, and Yuko IZUCHI

Full-text: Open access

Abstract

Let $H^2(D^2)$ be the Hardy space over the bidisk. Let $\{\varphi_n(z)\}_{n \geq 0}$ and $\{\psi_n(w)\}_{n \geq 0}$ be sequences of one variable inner functions satisfying some additinal conditions. Associated with them, we have a Rudin type invariant subspace $\mathcal{M}$ of $H^2(D^2)$. We study the Beurling type theorem for the fringe operator $F_w$ on $\mathcal{M} \ominus z \mathcal{M}$.

Article information

Source
J. Math. Soc. Japan, Volume 64, Number 2 (2012), 627-658.

Dates
First available in Project Euclid: 26 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1335444405

Digital Object Identifier
doi:10.2969/jmsj/06420627

Mathematical Reviews number (MathSciNet)
MR2916081

Zentralblatt MATH identifier
1248.47008

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15] 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Keywords
Beurling type theorem wandering subspace invariant subspace fringe operator

Citation

IZUCHI, Kei-Ji; IZUCHI, Kou-Hei; IZUCHI, Yuko. Wandering subspaces and the Beurling type theorem, III. J. Math. Soc. Japan 64 (2012), no. 2, 627--658. doi:10.2969/jmsj/06420627. https://projecteuclid.org/euclid.jmsj/1335444405


Export citation

References

  • A. Aleman, S. Richter and C. Sundberg, Beurling's theorem for the Bergman space, Acta Math., 177 (1996), 275–310.
  • A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math., 81 (1949), 239–255.
  • X. Chen and K. Guo, Analytic Hilbert Modules, Chapman Hall/CRC Res. Notes Math., 433, Chapman & Hall/CRC, Boca Raton, FL, 2003.
  • R. G. Douglas and R. Yang, Operator theory in the Hardy space over the bidisk I, Integral Equations Operator Theory, 38 (2000), 207–221.
  • J. B. Garnett, Bounded Analytic Functions, Pure Appl. Math., 96, Academic Press, New York, 1981.
  • H. Hedenmalm, B. Korenblum and K. Zhu, Theory of Bergman Spaces, Graduate Texts in Math., 199, Springer-Verlag, New York, 2000.
  • K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, NJ, 1962.
  • K. J. Izuchi, K. H. Izuchi and Y. Izuchi, Wandering subspaces and the Beurling type theorem I, Arch. Math. (Basel), 95 (2010), 439–446.
  • K. J. Izuchi, K. H. Izuchi and Y. Izuchi, Wandering subspaces and the Beurling type theorem II, New York J. Math., 16 (2010), 489–505.
  • K. J. Izuchi, T. Nakazi and M. Seto, Backward shift invariant subspaces in the bidisc II, J. Operator Theory, 51 (2004), 361–376.
  • K. H. Izuchi, Rank-one commutators on invariant subspaces of the Hardy space on the bidisk III, Hokkaido Math. J., 38 (2009), 663–681.
  • S. McCullough and S. Richter, Bergman-type reproducing kernels, contractive divisors, and dilations, J. Funct. Anal., 190 (2002), 447–480.
  • N. K. Nikol'skiǐ, Treatise on the Shift Operator, Grundlehren Math. Wiss, 273, Springer-Verlag, Berlin, 1986.
  • A. Olofsson, Wandering subspace theorems, Integral Equations Operator Theory, 51 (2005), 395–409.
  • S. Richter, Invariant subspaces of the Dirichlet shift, J. Reine Angew. Math., 386 (1988), 205–220.
  • W. Rudin, Function Theory in Polydiscs, Benjamin, New York, 1969.
  • M. Seto, Infinite sequences of inner functions and submodules in $H^2(D^2)$, J. Operator Theory, 61 (2009), 75–86.
  • M. Seto and R. Yang, Inner sequence based invariant subspaces in $H^2(D^2)$, Proc. Amer. Math. Soc., 135 (2007), 2519–2526.
  • S. Shimorin, Wold-type decompositions and wandering subspaces for operators close to isometries, J. Reine Angew. Math., 531 (2001), 147–189.
  • S. Sun and D. Zheng, Beurling type theorem on the Bergman space via the Hardy space of the bidisk, Sci. China Ser. A, 52 (2009), 2517–2529.
  • R. Yang, Operator theory in the Hardy space over the bidisk III, J. Funct. Anal., 186 (2001), 521–545.
  • R. Yang, The core operator and congruent submodules, J. Funct. Anal., 228 (2005), 459–489.
  • R. Yang, Hilbert-Schmidt submodules and issues of unitary equivalence, J. Operator Theory, 53 (2005), 169–184.